# SDR HEEA979081

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 7635109150103
- Condition: Pitted
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIRED PART RECEIVED FROM H-S TOOL & PARTS, INC. DEFECTIVE (PITTING ON JOURNAL). SENT TO H-S TOOL & PARTS, INC. FOR INSPECTION AND REPAIR.
